# SDR HALA9800137

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 10 - LAX - DURING CRUISE NR 3 MANIFOLD FAIL LIGHT CAME ON TEMP ABOUT 190 DEGRESS PSI AT 10 AFTER SHUT OFF.  REPLACED MANIFOLD FAIL DET CONTROLLER, THE PNEU MANIFOLD FAULT INDICATOR, NO FAULT NOTED, OPS CHECKED OK. ON ENG RUN.  (M)
